Has anyone developed a rash on their face from taking Urso?

I was diagnosed with PBC last August and a month after starting urso I developed an annoying itchy rash at side of my nose and small blotches around my mouth. Fortunately when I cover it with concealer you can't really see it as the rash is flat and not like bumps as you get with spots. Ive read in the urso leaflet that this can be a side affect. Has anyone else suffered the same and did you get rid of it? Ive not been to the doctors about it as I'm not sure if the GP is the best person or wait untill I have my next Gastro apt.

1 Reply

oldestnewest
  • Hello Suzzypops.

    Not sure there but don't think it could be due to taking urso. In any of the urso I've taken (had 3 different manufacturers in the 3yrs I have been taking (originally took one by Wockhardt but they were recalled July last year so it seems hit and miss now between one known as Ursogal and Destolit), the only side-effects I appeared to have temporarily were heartburn and a bit of tummy bloating.

    I did originally seek doctor's advice with regards to itching back in 2010 (this lead to PBC diagnose Dec 2010) but the itch isn't visible at all as you don't get a rash.

    You probably would be better mentioning it to your consultant but at the same time if you think it gets more annoying or you are really worried I definitely would seek your GP's advice as he/she may think it could be something else that you can get rid of sooner rather than later.

You may also like...